# SDR IXXA05RNG098S

- Difficulty date: November 4, 2005
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 360.250
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION AT RIGHT WING LOWER SKIN OF CENTER EXTENDED LEADING EDGE AROUND WING STATION XFS 360.250, RT.  CORROSION WAS REMOVED IAW DC8 SRM 51-1-8 PAGE 20, THICKNESS MEASUREMENT WAS PERFORMED IAW ASTME 797-01 AND IT WAS FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PAGE 16. DAMAGE WAS REPAIRED IAW EO ATI-092805 AND EWO ATI-57-062. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
